advertisement
Question
Posted by: Rebecca | 2011/09/23

High BP meds and dizzy spells

I have been on BP medication for about a month now and my BP has finally stabilised the only problem is that every day about 2 to 3 hours after I take the meds, I suffer from a dizzy spell. Feels like I am going to faint. I normally sit down and wait for it to pass. Is this just my body getting use to the lower BP and will it pass?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Rebecca

It is possible that your blood pressure is dropping too low. I recommend that you get a blood pressure monitor to be used at home, in order to monitor your readings when you experience these dizzy spells. The blood pressure medication might have to be adapted to suit your personal needs.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement